# SDR AALA20110331TUL02

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 61,439 hours, 21,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CAP AT AFT CARGO DOOR HAS CORROSION THROUGHOUT STATIONS 1360 TO 1460.  INSTALLED NEW TEE CAP PER SRM 51-10-02-0G.
